# SDR KPVA201602120001

- Difficulty date: February 12, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S5761218720204
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FIXED T/E CHANNEL HAS CORROSION, FOUND WHILE AT 2YE CHECK.  REPLACED LT AILERON FIXED T/E CHANNEL WITH NEW IAW SRM 51-25-03, PARA 3, REV 34.  APPLIED SURFACE PROTECTION IAW SRM 51-21-32.
